# SDR SWAA2024101534530

- Difficulty date: September 5, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW BS 285.62 TO BS 294.5 RBL1 FWD GALLEY AND LAV 2024-558911 CORRECTED FAULT NAME: CRACK WEB LOCATED BTW BS 277 TO BS 294.5 RBL1 FWD GALLEY AND LAV<[01] REPLACED NEW WEB AND FASTENERS. LOCATED BTW BS 277.00 TO BS 294.52 RBL 1 AT FWD GALLEY AREA IAW B737-800 SRM-51-40-02 AND DWG-141A5400 REV: -  SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED CORRECTIVE ACTION STEP 1
